# SDR IXXA20230830049

- Difficulty date: August 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 103,898 hours, 18,474 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN CLIMB MODE RIGHT THRUST LEVER DOES NOT RESPOND TO MANUAL INPUTS REGARDLESS IF AUTOTHROTTLE MODE IS ON OR OFF. ALTERNATIVELY, IN CRUISE AND DESCENT MODE THE RIGHT THRUST LEVER WILL RESPOND. PRECAUTIONARY, CREW DECLARED EMERGENCY WITH DESTINATION STATION (KCVG) AIR TRAFFIC CONTROL. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. IAW B767 AMM 76-11-00 DETAILED VISUAL INSPECTION OF THRUST CONTROL SYSTEM SATISFACTORY. WITH HIGH POWER ENGINE RUN, POWERPLANT TEST 4, 11, AND 12 GOOD.  NO FAULT MESSAGES OR INDICATIONS DISPLAYED. CREW REPORTED FAULT NOT DUPLICATED. ALL AUTOTHROTTLE POWER LEVER ANGLE AND THRUST LEVER ANGLE CHECKS GOOD IAW B767 AMM 71-00-00, 22-33-01 AND 73-21-09.
